Forum

Should I continue with the medication ?

Hi folks,

I have been recently prescribed amitriptyline to try and reduce numb sensation in both of my legs.

Its been almost a week since i started taking them(10gm/p/d) and heres how i feel:

Legs still feeling numb

Very tired in the morning and during the day

Very poor balance

The walking distance reduced by roughly 3 times

The walking pace significantly reduced.

I just started Masters degree, I cant afford feeling like shit everyday. What is the point of this medication if all it does is making you feel worse ?

Anyone heard anything positive regarding this medication ?

I read on the Internet and it is prescribed mostly for pain. I don’t get any pains its just a numb sensation in my legs.

I would call my GP to discuss this today, but unfortunately its a local bank holiday.

Thanks.

Amitriptyline is mostly used for pain of the pin and needles or burning type. But there are ways to take it that don’t leave you feeling like crap.

You should take it in the evening, not too late, by 7 or 8 pm is best. That way it helps you to sleep but doesn’t leave you feel8ng hungover the next morning.

I’ve been taking it for years and now I can manage to take one in the afternoon and not feel like my head is stuffed with cotton wool.

It works for lots of people. Just not usually in the daytime.

Sue

Thanks Sue, Ill give it another week and stop it. if it makes you feel much worse then there is no point in taking that medication